MathSciNet Relay Station
MathSciNet bibliographic data
MR2222270 (2007b:42052) 42C40 (42C15)
Chui, Charles K.; Lian, Jian-ao Construction of orthonormal multi-wavelets with additional vanishing moments. Adv. Comput. Math. 24 (2006), no. 1-4, 239–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement